MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS
Model Number PCB00
Medical Device Problem Codes Premature Activation (1484); Unintended Movement (3026)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 09/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If explanted; give date: not applicable, lens remains implanted.Device evaluation: the product testing could not be performed as the product was not returned (the lens remains implanted).The reported complaint cannot be confirmed.Manufacturing records review: the manufacturing records and related documents for the production order of the device were reviewed and no deviations or discrepancies were found during the mrr (manufacturing record review).The units were manufactured and released according to specifications.A search in complaint system revealed that one additional complaint was received from this production order number which the complaint meets the criteria for no further investigation.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the cataract surgery on the left eye of the patient went fine.The bag was intact.When the lens was pushed out, it snapped and quickly pushed from one line to the next, ejecting the lens and pushing the lens into anterior vitreous.It was indicated that the lens was centered and repositioned in the eye.The lens remains implanted.There is no pain, but the doctor anticipates dizzy vision and is expecting to perform a vitrectomy and an explant.The patient was seen on (b)(6) 2020 and the doctor''s observation and diagnosis is that iol is tilted, appears still centered.The next plan is follow up in two (2) weeks.There is capsule tear noted.However, right now there is no need for medical or surgical intervention such as vitrectomy but the patient still needs it in the future.The patient outcome right now is to wait until one (1) month after surgery.No further information was provided.

Brand Name
TECNIS ITEC PRELOADED 1-PIECE IOL
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key10738291
Report Number2648035-2020-00778
Device Sequence Number3196250
Product Code HQL
UDI-Device Identifier05050474558212
UDI-Public(01)05050474558212(17)230618
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/18/2023
Device Model NumberPCB00
Device Catalogue NumberPCB0000175
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2020
Initial Report FDA Received Date10/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR